# SDR FDEA201207152580

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- Engine: Ge CF680A3
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53811366200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF CIRCUMFERENTIAL SKIN JOINT AT FR 54 BETWEEN STGR 45 LT AND   STGR 44 LT FASTENER HOLE 1EA WITH PRIOR BUSHING REPAIR IS ELONGATED.  WORK IN   CONJUNCTION WITH WORK CARD T 6-5330-29226 C P3.  COMPLIED WITH EA 6-5330-160142 - FUSELAGE - MAIN SKIN AT FRAME 54 BETWEEN STGR 44 LT AND 45 LT - REPAIR REF WRI 53304110, REMOVED AND REINSTALLED FISH PLATE, SPACER WEB, AND CORNER BRACKET AT FR 54 TO FOM IAW SRM 51-40-21, PAR 7.  REMOVED AND REINSTALLED SUPPORT RIBS TO FOM IAW SRM 51-40-21 PAR 7.  REMOVED AND REINSTALLED HYD PUMP SUPPORT PLATE IAW SRM 51-40-21, PAR 7.
